# SDR AU010087

- Difficulty date: January 28, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 65C268393152
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM A ENGINE DRIVEN PUMP HYDRAULIC LINE CHAFED BY  LOWER AILERON PCU.
